MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (FW) 16-17-18

GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (FW) 16-17-18
Model Number BD-400P-1880
Medical Device Problem Codes Burst Container or Vessel (1074); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number: exempt-knq.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the subject device had an out of the box failure.The device failed upon initial use during an unspecified therapeutic procedure.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer later reported that while dilating the esophagus for a stricture, the balloon was inflated to 16 mm and ruptured.The issue occurred during the middle of a diagnostic esophagogastroduodenoscopy procedure.The procedure was completed after replacing the balloon with a 2-3 minute delay.

Brand Name
EZDILATE BALLOON DILATOR (FW) 16-17-18
Common Device Name
EZDILATE BALLOON DILATOR (FW) 16-17-18
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20461424
Report Number3011050570-2024-00435
Device Sequence Number20763043
Product Code KNQ
UDI-Device Identifier00821925033207
UDI-Public00821925033207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
KNQ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-400P-1880
Device Lot Number426592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite